MAXICLEAR Sinus treats blocked sinus and runny nose to lessen the effects of Hayfever .
Dosage: Adults & children over 12 years: Two tablets up to four times daily. Not recommended for children under 12 years
Ingredients : Phenylephrine Hydrochloride 10mg. Medicines have benefits and some may have risks. Always read the label carefully and use strictly as directed. If symptoms continue or you have side effects consult your pharmacist or doctor immediately.